# SDR ASAA2015070512334

- Difficulty date: July 5, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 4,569 hours, 1,499 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SCRATCHPAD MESSAGE SHOWED FMC DISAGREEMENT ON THE GROUND.  ACFT GROUNDED. PERFORMED FMC DISAGREE PROCEDURE AND CONTINUED UNDER NORMAL OPERATIONS.
